# SDR DALA2017100907351

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 13,827 hours, 5,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHT AT SEAT 1DC, INOPERATIVE.  MAINTENANCE R & R THE POWER SUPPLY AND BATTERY PACK M1674 IAW MM 33-51-06. OPS CHECKED GOOD.
